# SDR 2007UALA02018

- Difficulty date: June 14, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 59,612 hours, 17,407 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Faulty
- Location: L Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT DOOR WILL NOT ARM.    [08-07-07]   REMOVED DOOR BUSTLE AND INSPECTED DOOR ARMING MECHANISM.  NO FAULTS NOTED.  LUBED ALL DOOR ARMING MECHANISM.  NO PROBABLE CAUSE REPORTED.
